Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 35, NWS St. Louis, MO

February 21, 2010Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 21, 2010, 9:20 AM CST for Lincoln County, Missouri. It took effect at Feb 21, 2010, 9:29 PM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2010, 9:20 AM CST (15:20 UTC)
In effect from
Feb 21, 2010, 9:29 PM CST
Expired
Feb 23, 2010, 9:17 AM CST
In force
36 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WGUS43 KLSX 211520
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CST SUN FEB 21 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  CUIVRE RIVER NEAR TROY...AFFECTING LINCOLN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.35 INCHES OF 
PRECIPITATION THE PAST 24 HOURS...WITH AN ADDITIONAL AVERAGE OF 1 INCH
FORECAST IN THE NEXT 24 HOURS IN ADDITION TO CONTINUING MELTING SNOWS...

HEAVY RAINS AND MELTING SNOW COVER COULD CAUSE RIVER LEVELS TO RISE 
EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-221520-
/O.NEW.KLSX.FL.W.0035.100222T0749Z-100224T1108Z/
/TRYM7.1.ER.100222T0749Z.100223T0000Z.100223T1108Z.NO/
920 AM CST SUN FEB 21 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY
* FROM LATE TONIGHT TO LATE TUESDAY NIGHT.
* AT 9:00 AM SUNDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CREST NEAR 24.4 FEET BY MONDAY EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/22  02/23  02/24  02/25  02/26

CUIVRE RIVER
  TROY            21.0   10.02      23.3   20.6   12.1    9.6    8.7
4 follow-up statements
690 
WGUS83 KLSX 220236
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CST SUN FEB 21 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
   
            
            CUIVRE RIVER NEAR ...TROY  

        PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-230236-
/O.EXT.KLSX.FL.W.0035.100222T0329Z-100224T1004Z/
/TRYM7.1.ER.100222T0329Z.100222T1800Z.100223T1004Z.NO/
836 PM CST SUN FEB 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL LATE TUESDAY NIGHT.
* AT 8 PM SUNDAY THE STAGE WAS 20.1 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.4 FEET MONDAY EARLY AFTERNOON. 
* THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF HIGHWAY C.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/22  02/23  02/24  02/25  02/26

CUIVRE RIVER
  TROY            21.0   20.11      23.9   20.1   12.1    9.7    8.8
361 
WGUS43 KLSX 221347
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
747 AM CST MON FEB 22 2010

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN MISSOURI...

  CUIVRE RIVER NEAR TROY...AFFECTING LINCOLN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1 INCH OF PRECIPITATION 
THE PAST 24 HOURS ACROSS VERY FROZEN GROUND...WITH LITTLE IF ANY 
PRECIPITATION FORECAST OVER THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-231347-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-100224T1124Z/
/TRYM7.2.ER.100222T0256Z.100222T1800Z.100223T1124Z.NO/
747 AM CST MON FEB 22 2010

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...

THE FLOOD WARNING CONTINUES FOR 
  THE CUIVRE RIVER NEAR TROY
* AT 7:00 AM MONDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 25.3 FEET BY THIS AFTERNOON. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF HIGHWAY C.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/23  02/24  02/25  02/26  02/27

CUIVRE RIVER
  TROY            21.0   24.46      20.7   11.8    9.4    8.6    8.3
796 
WGUS83 KLSX 230110
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CST MON FEB 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
                   CUIVRE RIVER NEAR ...TROY  

               PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-240110-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-100224T0847Z/
/TRYM7.1.ER.100222T0256Z.100222T1830Z.100223T0847Z.NO/
710 PM CST MON FEB 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL LATE TUESDAY NIGHT.
* AT 6 PM MONDAY THE STAGE WAS 24.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.


$$

&&
                   FLD    LATEST              7AM FORECAST
LOCATION           STG    OBS STG     02/23  02/24  02/25  02/26  02/27

CUIVRE RIVER
  TROY            21.0     24.04      19.5   11.9    9.5    8.6    8.3
447 
WGUS83 KLSX 231517
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
917 AM CST TUE FEB 23 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  CUIVRE RIVER ...

       NEAR TROY...AFFECTING LINCOLN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-231547-
/O.CAN.KLSX.FL.W.0035.000000T0000Z-100224T0847Z/
/TRYM7.1.ER.100222T0256Z.100222T1830Z.100223T0550Z.NO/
917 AM CST TUE FEB 23 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 8:00 AM TUESDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FELL BELOW FLOOD STAGE AT 11:50 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY WEDNESDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/24  02/25  02/26  02/27  02/28

CUIVRE RIVER
  TROY            21.0   18.04      11.4    9.5    8.6    8.3    8.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 21, 5:39 AM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Feb 21, 5:39 AM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
539 AM CST SUN FEB 21 2010

.DISCUSSION...
/311 AM CST SUN FEB 21 2010/

WILL NOT MAKE ANY CHANGES TO GOING WARNINGS AND ADVISORIES WITH
THIS FORECAST.  MAIN CONCERN CONTINUES TO THE HEAVY PRECIPITATION
EXPECTED TO AFFECT THE AREA OVER THE NEXT 24 HOURS. THE MODELS ARE
SHOWING VERY GOOD AGREEMENT WITH THE 850MB LOW TONIGHT STAYING
WITHIN 40 MILES OF A AIZ-STL-MTO TRACK. THIS TRACK IS CLOSE TO
LAST NIGHTS...SO OVERALL THINKING HAS NOT CHANGED MUCH WITH THIS
STORM. NAM IS SHOWING THE BEST CONTINUITY AND IS PICKING UP WELL
WITH WHERE THE PRECIP IS CURRENTLY FALLING OVER THE MIDWEST...SO
HAVE USED IT FOR THE DETAILS.

SPOTTY PRECIP IS CURRENTLY OCCURRING OVER THE AREA WITH A MIX OF
SLEET AND SNOW FALLING OVER NERN MO/W CNTRL IL WHERE TEMPS ARE
BELOW FREEZING WITH JUST PLAIN RAIN ELSEWHERE. EXPANSIVE AREA OF
PRECIP THAT HAS DEVELOPED OVER THE CNTRL/SRN PLAINS WHERE THERE IS
IMPRESSIVE 900-700MB MOISTURE CONVERGENCE OCCURRING BENEATH STRONG
MID LEVEL ASCENT AHEAD OF SHORTWAVE TROUGH OVER THE HIGH PLAINS.
THIS PRECIP IS ALREADY ENTERING WRN MO AND WILL SPREAD ACROSS THE
CWA LATER THIS MORNING WITH AN ATTENDANT INCREASE IN INTENSITY.
THIS PRECIP WILL CONTINUE THROUGH THE DAY INTO THIS EVENING AS
SYNOPTIC SCALE FORCING INCREASES OVER THE AREA. MID LEVEL
FRONTOGENESIS WILL ALSO LIKELY ENHANCE PRECIP INTENSITIES OVER THE
NRN CWA THIS AFTERNOON INTO TONIGHT. TROUGH WILL THEN MOVE ACROSS
THE AREA TONIGHT INTO EARLY MONDAY ENDING THE PRECIP FROM WEST TO
EAST.

THERE MAY BE ISOLD TSRA OVER THE AREA TODAY BASED ON FORECAST WEAK
INSTABILITY MOVING NEWD OUT OF THE PLAINS INTO THE AREA. PWATS ARE
STILL FORECAST TO CLIMB TO AROUND 0.8 INCHES AND FORECAST TOTAL
STORM TOTAL QPF WILL RANGE FROM 0.5-1.25 INCHES...BUT THIS IS
STILL BELOW FLOOD GUIDANCE SO WILL HOLD OFF ON ISSUING A FLOOD
WATCH. WILL STILL MENTION RISES ON CREEKS AND RIVERS AND STANDING
WATER IN LOW LYING AREAS IN THE HAZARDOUS WEATHER OUTLOOK AND WEB
BRIEFINGS.

FORECAST SOUNDINGS STILL INDICATE MAINLY SNOW OVER THE FAR NWRN PART
OF THE CWA WITH A MIX OF SLEET/SNOW OVER THE BALANCE OF THE WARNING
AND ADVISORY AREAS. THERE COULD ALSO BE A NARROW AXIS OF SOME FREEZING
RAIN OVER CENTRAL MISSOURI THIS MORNING WHERE THE SOUNDINGS ARE SHOWING
A PRONOUNCED WARM LAYER JUST ABOVE +3C. PRECIP WILL CHANGE TO SNOW
FROM WEST TO EAST TONIGHT AS THE ATMOSPHERE COOLS WITH ONLY THE
FAR ERN CWA REMAINING RAIN INTO EARLY MONDAY. USED THE SLIGHTLY
WARMER GFS MOS FOR HIGHS TODAY IN THE SRN AND ERN PART OF THE CWA
WHICH WILL BE IN THE WARM SECTOR AHEAD OF THE SFC LOW. OTHERWISE
USED THE AGREEABLE NAM/GFS MOS WITH THE EXCEPTION OF GOING COOLER
WHERE THERE WILL BE FRESH SNOW COVER.

BRITT
&&

.AVIATION...
/538 AM CST SUN FEB 21 2010/

KSTL...CIGS STILL HAVE REMAINED VFR FOR THE EARLY MORNING
HOURS...BUT WITH MAIN AREA OF RAIN MOVING INTO FORECAST AREA BY
13Z...WILL SEE CIGS/VSBYS LOWER TO IFR/LIFR RATHER QUICKLY AND REMAIN
THAT WAY THROUGH MAJORITY OF FORECAST PERIOD. COULD SEE SOME
ISOLATED THUNDERSTORMS TODAY...SO FOR NOW ADDED CB MENTION. AS
SYSTEM BEGINS TO EXIT TONIGHT...WILL SEE RAIN BECOME MIXED WITH SNOW
BY 07Z...THEN OVER TO ALL SNOW BY 10Z. AS FOR WINDS...EAST TO
NORTHEAST WINDS TO PERSIST TODAY...THEN BACK TO THE NORTH AND
INCREASE TO 15KTS AFTER 07Z TONIGHT AS SURFACE LOW LIFTS NORTHEAST
AWAY FROM AREA. SAME GOES FOR KSUS.

FOR THE REMAINING AREA...KCOU TO SEE IFR CIGS/VSBYS FOR ENTIRE
FORECAST PERIOD. FOR TODAY...COULD SEE SOME ISOLATED THUNDERSTORMS
SO ADDED CB MENTION. AS SYSTEM EXITS REGION...RAIN TO BECOME MIXED
WITH SNOW BY 00Z...THEN CHANGE OVER TO ALL SNOW BY 06Z. NOW KUIN
WILL SEE MOSTLY SNOW FOR THE ENTIRE FORECAST PERIOD. TRYING TO
FORECAST WHEN THE HEAVIER BATCHES OF SNOW WILL MOVE IN IS
TOUGH...BUT FOR NOW BELIEVE LIFR CIGS/VSBYS TO MOVE IN BY 15Z...THEN
BRIEFLY IMPROVE TO IFR BY 19Z...BEFORE SINKING BACK DOWN WITH
ANOTHER ROUND OF HEAVY SNOW AFTER 23Z. WILL SEE SNOW LESSEN BY 08Z
TONIGHT. AS FOR WINDS AT BOTH KCOU AND KUIN...EAST TO NORTHEAST
WINDS TO BACK TO THE NORTH THIS EVENING AS SYSTEM LIFTS OUT OF THE
AREA AND INCREASE TO AROUND 15KTS.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR KNOX-LEWIS-MARION-
     SHELBY.

     WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR MONROE-PIKE-
     RALLS.

IL...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR ADAMS IL-BROWN IL.

     WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR PIKE IL.
&&

WFO LSX
Hazardous weather outlook, Feb 21, 4:21 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
421 AM CST SUN FEB 21 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-221030-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
421 AM CST SUN FEB 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED OVER
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SOME LIGHT FREEZING
RAIN WILL ALSO BE POSSIBLE THIS MORNING OVER PARTS OF CENTRAL
MISSOURI. THE SNOW IS EXPECTED TO SPREAD SOUTHEAST ACROSS THE AREA
TONIGHT. SEE THE APPROPRIATE WINTER WEATHER PRODUCTS FOR MORE
DETAILS.

ISOLATED THUNDERSTORMS ARE ALSO EXPECTED TODAY OVER PARTS OF
CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST
ILLINOIS. WHILE SEVERE WEATHER IS NOT EXPECTED...RAINFALL WILL
EXCEED AN INCH OVER PARTS OF THE AREA. THIS WILL LIKELY CAUSE
RISES ON AREA STREAMS AND RIVERS. STANDING WATER IN LOW LYING
AREAS MAY ALSO OCCUR BECAUSE OF THE FROZEN GROUND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF SNOW OVER WEST CENTRAL AND SOUTH CENTRAL ILLINOIS
ON MONDAY MORNING. LITTLE IF ANY ADDITIONAL ACCUMULATION IS EXPECTED.

WHERE IT DOES NOT SNOW...

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AND ICE ACCUMULATION
AS WELL AS CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:42 AM CSTRiver Flood WarningLSXCole57 hr

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.